Please use this identifier to cite or link to this item:
Title: Non-monotonic welfare dynamics in a growing economy
Authors: Varvarigos, D
First Published: Jun-2011
Citation: JOURNAL OF MACROECONOMICS, 2011, 33 (2), pp. 303-312
DOI Link: 10.1016/j.jmacro.2010.09.004
ISSN: 0164-0704
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.